# SDR SIMA201132202

- Difficulty date: November 15, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 27,862 hours, 26,252 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Flex Line
- Part number: 14541214409
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2779 DURING THE CLIMB THE CREW REPORTED, ENTERIED ICING CONDITIONS AND RECEIVED A BLEED 1 OVERTEMP INDICATION AND PACK 1 OVERTEMP MESSAGE.  THE CREW DECLARED AND EMERGECNY AND RETURNED TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERIVCE.  REPLACED FLEX LINE ON NR 1 FAN AIR VALVE IAW AMM 36-11-03.  THE OPERATIONAL CHECK GOOD IAW AMM 36-00-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
